# SDR UPS97523136

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 210-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE DENT 8 AFT OF LT AOA SENSOR AND 48 BELOW L3 WINDOW TRANSFERRED FROM DMI NR 1 129305 (TRANSFERED FROM LP 822020 ITEM 1).  ACCOMPLISHED ALL WORK PER B757-5750-9296B.
